# SDR DALA2017071005397

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 792-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY CARGO TRACK BS 792 TO 827, RBL 14 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CARGO TRACK BS 727J TO BS 867 IAW SRM 51-40-02, DWGS 146A7500, SH 29-32, REV A,  AND  SRM 53-00-53, REPAIR 3.
